MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. FLEX MONOCLONAL MOUSE ANTI-HUMAN CD20CY, CLONE L26, READY-TO-USE (DAKO OMNIS); REAGENT

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. FLEX MONOCLONAL MOUSE ANTI-HUMAN CD20CY, CLONE L26, READY-TO-USE (DAKO OMNIS); REAGENT
Model Number GA604
Medical Device Problem Codes False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer in denmark initially reported poor results for their cd20 / ga604 reagent with nordiqc in (b)(6) 2024.Nordiqc noted the staining results were "typically giving false negative or too weak staining reaction in the b-cll".Due to the nordiqc findings, the customer re-evaluated 358 patient cases to confirm their released results.In (b)(6) 2025 it was communicated to agilent that 1 case was found to have questionable results that were released to a patient.The customer's pathologist confirmed, "in 1 patient it could have been significant" and "may have had a minor effect due to slightly changed treatment strategy".Patient status is unknown at this time.The customer's pathologist confirmed the issue has been resolved by having changed their staining platform for cd20.No other information or pictures were provided.The investigation is ongoing.A supplemental report will be submitted once new relevant information becomes available.
 
Additional Manufacturer Narrative
E1 address - line 1: (b)(6).
 
Event or Problem Description
Agilent learned that the customer, (b)(6), denmark, had conducted a retrospective review of their staining results with the ga604 cd20 staining antibody after they had received borderline results on the nordiqc external quality assessment testing.Due to the nordiqc findings, the customer re-evaluated 358 patient cases to verify the accuracy of previously released results.In march 2025, agilent was informed that one case was identified where the released result was considered questionable.While a questionable result may have impacted the treatment strategy, the clinical details are unknown, and the customer has not been forthcoming in responding to our follow-ups.Agilent has not confirmed that a false negative result was identified.No other information has been provided.
 
Additional Manufacturer Narrative
The following fields were updated: a1, b4, b5, g1, g3, g6, h2, h6, h7, h11.The associated recall was submitted to the fda and given recall event id (b)(4) on 11-aug-2025.
 
Event or Problem Description
Additional information was received from the customer via email in october 2025.The customer confirmed "there are no patients who have received a wrong diagnosis as such - we always use more than one b-marker for actual haematopathology, in this case pax5."furthermore, the original allegation that "in 1 patient it could have been significant" and "may have had a minor effect due to slightly changed treatment strategy" has now been confirmed that this was caught via confirmatory testing on an alternate staining platform negating any clinical significance to the patient.The customer's pathologist also corrected that 385 patient cases from 2024 were retrospectively reviewed instead of the initial reported amount of 358.Lastly, the customer clarified that while there is no concern of any incorrect diagnosis being released, they were unable to confirm if any treatment strategies were affected due to a negative cd20 test result differing from the patient's clinical history and other diagnostic tests.Clinical history and other diagnostic tests include clinical findings, tissue morphology, other immunohistochemical markers, and additional testing platforms on samples that are routinely collected during diagnostic work up, like bone marrow and blood.Although the patients' status are unknown, there was no allegation of harm, or impact, as the cases identified in the retrospective review were not considered to have had clinical significance.
 
Additional Manufacturer Narrative
The following fields were updated: b4, b5, g3, g6, h2, h6, h9, h11.The associated recall recall event id 97421.
 
Event or Problem Description
This supplemental report is being submitted to document the release of the revised ga604 ifu, rev.5.This new revision includes an additional bullet point in the "precautions" section that makes the user aware that chronic lymphocytic leukemia/small lymphocytic lymphoma (cll/sll) tissue may express low levels of cd20 leading to variable or undetectable staining.Additionally, it is reiterated in this bullet point that, as per the intended use, the clinical interpretation should be made in conjunction with other diagnostic tests and the patient's clinical history.This release was made available on (b)(6) 2025 and is available with all new us and denmark purchases of the product as well as on the agilent website.
 
Additional Manufacturer Narrative
The following fields were updated: b4, b5, g3, g6, h2, h6, h11.

Brand Name
FLEX MONOCLONAL MOUSE ANTI-HUMAN CD20CY, CLONE L26, READY-TO-USE (DAKO OMNIS)
Common Device Name
REAGENT
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
benjamin gaither
1834 state highway 71 west
cedar creek, TX 78612
3026338121
MDR Report Key21964572
Report Number3003423869-2025-00039
Device Sequence Number8160549
Product Code NJT
UDI-Device Identifier05700572033042
UDI-Public(01)05700572033042(17)230418(10)41582271
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberGA604
Device Catalogue NumberGA60461-2
Device Lot Number41582271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer08/11/2025
10/22/2025
11/10/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date08/28/2025
10/23/2025
12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2563-2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown